MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Lot Number 0034502456
Medical Device Problem Codes Defective Device (2588); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for a pulse field ablation procedure.During the procedure, the user mentioned the tip of the dilator was noted to be defective, looking to be flattened causing difficulty during insertion/advance it.The device was replaced, and the procedure was completed successfully.No patient complications were reported.Product is available for return.The damage was seen after inserting the dilator into the sheath.No other issues were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the versacross dilator was visually inspected and did flush properly before and after decontamination.Also, it was noted that its tip revealed damage, making it appear slightly ovalized while tested via vxh, indicating an attempt to track a kinked wire which could have led to difficulty during insertion.Later, during a device-to-device interaction testing, a sample wire was tracked through the versacross dilator which confirmed that there were no issues with respect to wire insertion.No issues with insertion into sheath.The reported allegation was confirmed.
 
Event or Problem Description

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20410028
Report Number2124215-2024-63070
Device Sequence Number9104863
Product Code DYB
UDI-Device Identifier00685447011736
UDI-Public00685447011736
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0034502456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown